Publication
Title
Polynomial solutions For arbitrary higher spin dirac operators
Author
Abstract
In a series of recent papers, we have introduced higher spin Dirac operators, which are far-reaching generalisations of the classical Dirac operator. Whereas the latter acts on spinor-valued functions, the former acts on functions taking values in arbitrary irreducible half-integer highest weight representations for the spin group. In this paper, we describe a general procedure to decompose the polynomial kernel spaces for these operators in irreducible summands for the regular action of the spin group. We will do this in an inductive way, making use of twisted higher spin operators.
Language
English
Source (journal)
Experimental mathematics. - Place of publication unknown
Publication
Place of publication unknown : 2015
ISSN
1058-6458
Volume/pages
24:3(2015), p. 339-354
ISI
000356873900008
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.09.2015
Last edited 22.04.2017
To cite this reference